# SDR DALA1103799855

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 47,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1060, L26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 1060 AT LONG 26R SKIN REQUIRES REPAIR DUE TO EXISTING REPAIR FASTENER HOLES CUTOUT SKIN SECTION IAW SRM 53-04 FIG 12C. HFEC AREA NO DEFECTS NOTED.  FABRICATED AND INSTALLED NEW SKIN SECTION AND REPAIR PARTS IAW SRM 53-04, FIG 12C.  REQUIRED INSP COMPLETED.
